MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 1.7CM; BUTTONS/WIZARD

BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 1.7CM; BUTTONS/WIZARD
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of huax0919 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that there was a complaint of a leak from the button feeding hole.It was stated that the stopper may be too small for the button feeding hole.There was no patient injury reported.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak through the button device was unconfirmed as the problem could not be reproduced.One 18fr x 1.7 cm button replacement device was returned for investigation.No damage or defects were noted on the device.No fluid leaked from the button replacement device when the strap was closed.The product ifu indicates to close the safety plug to keep the lumen clean and to minimize reflux.A review of the device history record (dhr) showed no deviations/issues associated with this problem in regards to product materials, manufacturing, or qc inspection processes.All necessary inspections were performed throughout all manufacturing, packaging and inspection activities and for raw material utilized in the manufacture of this lot.All units from this lot were 100% leak tested.
 
Event or Problem Description

Brand Name
BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 1.7CM
Common Device Name
BUTTONS/WIZARD
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6865473
Report Number3006260740-2017-01603
Device Sequence Number1223917
Product Code KGC
UDI-Device Identifier10801741087858
UDI-Public(01)10801741087858
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model NumberN/A
Device Catalogue Number000282
Device Lot NumberHUAX0919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2017
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/09/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1